# SDR ABOA2019F00045

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N847BA
- Make and model: Beech 200BEECH
- Aircraft serial: BB847
- Aircraft time: 15,007 hours, 15,840 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: False Activation
- Location: Rt Engine
- Part time: 15,007 hours, 15,840 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE LIGHT IN FLIGHT. FALSE INDICATION DUE TO LIGHT HITTING FIRE DETECTOR AT 12 O CLOCK POSITION ON RIGHT ENGINE. INSPECTED AND TESTED SYSTEM ON GROUND. OPERATIONAL CHECK GOOD.
